EconPapers    
Economics at your fingertips  
 

An Estimation of Sensitive Attribute Applying Geometric Distribution under Probability Proportional to Size Sampling

Gi-Sung Lee, Ki-Hak Hong and Chang-Kyoon Son
Additional contact information
Gi-Sung Lee: Department of Children Welfare, Woosuk University, Wanju Jeonbuk 55338, Korea
Ki-Hak Hong: Department of Computer Science, Dongshin University, Naju Jeonnam 58245, Korea
Chang-Kyoon Son: Department of Applied Statistics, Dongguk University, Gyeongju Gyeongbuk 38066, Korea

Mathematics, 2019, vol. 7, issue 11, 1-16

Abstract: In this paper, we extended Yennum et al.’s model, in which geometric distribution is used as a randomization device for a population that consists of different-sized clusters, and clusters are obtained by probability proportional to size (PPS) sampling. Estimators of a sensitive parameter, their variances, and their variance estimators are derived under PPS sampling and equal probability two-stage sampling, respectively. We also applied these sampling schemes to Yennum et al.’s generalized model. Numerical studies were carried out to compare the efficiencies of the proposed sampling methods for each case of Yennum et al.’s model and Yennum et al.’s generalized model.

Keywords: probability proportional to size (PPS) sampling; geometric distribution; sensitive attribute; randomization device; Yennum et al.’s model (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/7/11/1102/pdf (application/pdf)
https://www.mdpi.com/2227-7390/7/11/1102/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:7:y:2019:i:11:p:1102-:d:286937

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:7:y:2019:i:11:p:1102-:d:286937